# SDR SWAA2021060368216

- Difficulty date: April 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY EMERGENCY EXIT LIGHT ASSY FWD WALL AT AFT GALLEY AREA / REPLACED LAVATORY EMERGENCY EXIT LIGHT ASSY FWD WALL AT AFT GALLEY AREA IAW AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL TEST OF THE NEW ASSEMBLY AND TEST IS OK
